# SDR SIMA20140131010

- Difficulty date: January 31, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 23,987 hours, 20,190 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Housing
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN LT & RT HORIZONTAL STABILIZER SPHERICAL BEARING HOUSING.  REWORKED BOTH LT & RT HORIZONTAL STABILIZER SPHERICAL BEARING HOUSINGS TO THE FIRST OVER SIZE TO REMOVE ALL CORROSION IAW SRM 55-30-02.  SEE NRTC E363658 FOR HORIZONTAL STAB INSTALLATION & SEE NRTC E365978 FOR DIHEDRAL & INCIDENCE CHECK.
